Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 34, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 4, 2023, 3:28 PM CDT for Bandera County, Medina County, Uvalde County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2023, 3:28 PM CDT (20:28 UTC)
- Expired
- Jun 4, 2023, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bandera County, TX, Medina County, TX, Uvalde County, TX
The radar
The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:42 PM CDT | FLASH FLOOD | 1 Nw Lakehills, TX | Public report of flash flooding near Lakehills at 442 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -552 J/kg
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
109
WGUS54 KEWX 042028
FFWEWX
TXC019-325-463-042330-
/O.NEW.KEWX.FF.W.0034.230604T2028Z-230604T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
328 PM CDT Sun Jun 4 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Bandera County in south central Texas...
Northern Medina County in south central Texas...
Northeastern Uvalde County in south central Texas...
* Until 630 PM CDT.
* At 328 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to 3
inches of rain have fallen. Additional rainfall amounts up to 3
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Bandera, Tarpley, Hill Country State Natural Area, New Fountain,
Bandera Falls, Lakehills, Quihi, Mico, Pipe Creek, Utopia,
Kronkosky State Natural Area and Lake Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2958 9955 2968 9950 2976 9942 2978 9928
2971 9915 2982 9900 2973 9881 2971 9880
2960 9883 2957 9889 2950 9890 2944 9895
2938 9904 2939 9928 2942 9947 2945 9951
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CP2 follow-up statements
919
WGUS74 KEWX 042213
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
513 PM CDT Sun Jun 4 2023
TXC019-325-463-042330-
/O.CON.KEWX.FF.W.0034.000000T0000Z-230604T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Medina TX-Uvalde TX-
513 PM CDT Sun Jun 4 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT THIS
EVENING FOR CENTRAL BANDERA, NORTHERN MEDINA AND NORTHEASTERN UVALDE
COUNTIES...
At 513 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to 6
inches of rain have fallen. Additional rainfall amounts up to 1 inch
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Bandera, Tarpley, Hill Country State Natural Area, New Fountain,
Bandera Falls, Lakehills, Quihi, Mico, Pipe Creek, Utopia,
Kronkosky State Natural Area and Lake Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2958 9955 2968 9950 2976 9942 2978 9928
2971 9915 2982 9900 2973 9881 2971 9880
2960 9883 2957 9889 2950 9890 2944 9895
2938 9904 2939 9928 2942 9947 2945 9951
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CP747
WGUS74 KEWX 042329
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
629 PM CDT Sun Jun 4 2023
TXC019-325-463-042339-
/O.EXP.KEWX.FF.W.0034.000000T0000Z-230604T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Medina TX-Uvalde TX-
629 PM CDT Sun Jun 4 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT THIS EVENING FOR
CENTRAL BANDERA, NORTHERN MEDINA AND NORTHEASTERN UVALDE COUNTIES...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed remaining road closures as
some streams may continue to run due to earlier heavy rains up to 7
inches.
LAT...LON 2958 9955 2968 9950 2976 9942 2978 9928
2971 9915 2982 9900 2973 9881 2971 9880
2960 9883 2957 9889 2950 9890 2944 9895
2938 9904 2939 9928 2942 9947 2945 9951
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:32 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 4, 2:32 PM CDT, 56 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 232 PM CDT Sun Jun 4 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Tonight through Monday night) Issued at 232 PM CDT Sun Jun 4 2023 There is a narrow band of elevated light rain showers moving into the I35 corridor at the present time. Another area of more surface based activity is developing along an old boundary west of San Antonio where temperatures have warmed into the lower 80s. For the remainder of the day expect the areas south of I-10 to initially have the best chances for deeper convection. Things behind the elevated showers near the I35 corridor to the west look stable on satellite. Temperatures in the Hill Country remain in the lower to middle 70s behind this with some high clouds continuing and this should keep things fairly stable for at least a few more hours. Will have to monitor things closely to see if there is any destabilization there for more robust surface based convection. Where temperatures are in the 80s, instability values will be high enough to warrant a strong storm or two with perhaps some marginal hail and wind gusts. A marginal risk for severe storms is in the latest Day 1 outlook for much of the area. The other main hazard with any stronger cell will be the threat for locally heavy rainfall that could lead to minor flash flooding especially for areas that received some prior heavy rainfall. Think most of the activity today and this evening should primarily be diurnally driven with most of the activity dying off by 9-10 pm. Latest runs of the HRRR do show some redevelopment over portions of the Hill Country after midnight with a weak impulse. Will show a 20 PoP there in the overnight period to account for that. Lows tonight will be in the 60s with some lower 60s in the Hill Country. Another round of scattered showers and thunderstorms can be expected on Monday. Latest Day 2 outlook keeps us in general thunder. Locally heavy rainfall will be the main threat tomorrow. Highs will be in the 80s. Most locations will stay dry tomorrow night with lows back in the 60s with some possible near 70 degree readings near the Rio Grande. && .LONG TERM... (Tuesday through Sunday) Issued at 232 PM CDT Sun Jun 4 2023 South-Central Texas will remain under a northwesterly flow aloft with upper level ridging centered just to our west from Northern Mexico into West Texas while broad troughing continues to focus across the northern Gulf coast to the Northeast US. With not too much change, the opportunity for scattered convection is again expected from Tuesday afternoon into Tuesday evening where some locally heavy rainfall may be possible. Activity likely is to decrease through Tuesday night as majority of the model guidance keeps the activity mainly diurnally driven. Afternoon highs on Tuesday top out in the mid to upper 80s for most but some areas along the Rio Grande may get into the low 90s. The overnight low temperatures will otherwise bottom out in the mid to upper 60s with again some low 70s possible near the Rio Grande. The center of the ridge to our west nudges slowly eastward from Wednesday through the upcoming weekend. This will lead into a warming trend where slightly above average temperatures are to develop from late week into the weekend. Peak heat index values during the afternoons will climb to around or in excess of 100 degrees. While the convective chances and areal coverage should reduce compared to the start of the week, near normal moisture levels along with the continued presence of a northwest to west- northwest flow aloft will still allow for at least some low end opportunities of rain and storms to remain in the forecast. The seabreeze along with outflow/activity coming from the Trans Pecos would likely become the best triggers for any of these low end probabilities. && .AVIATION... (18Z TAFS) Issued at 1205 PM CDT Sun Jun 4 2023 Shower and storm activity has quieted down a bit early this afternoon, but with scattered activity expected in a few hours, included the mention of VCTS for a few hours this afternoon. Will need to monitor and amend for TEMPO groups if confidence increases of prevailing TSRA. Otherwise, the night time period should settle down with another chance of scattered showers and storms tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 66 87 67 88 / 30 50 20 40 Austin Bergstrom Intl Airport 65 87 66 87 / 30 50 20 40 New Braunfels Muni Airport 65 86 66 86 / 30 40 20 40 Burnet Muni Airport 64 84 64 85 / 30 50 20 40 Del Rio Intl Airport 68 88 70 91 / 10 20 0 10 Georgetown Muni Airport 65 86 65 86 / 30 50 20 40 Hondo Muni Airport 65 85 66 87 / 20 30 10 30 San Marcos Muni Airport 64 85 65 86 / 30 50 20 40 La Grange - Fayette Regional 67 85 68 85 / 30 50 30 50 San Antonio Intl Airport 66 85 67 87 / 30 40 20 30 Stinson Muni Airport 67 85 67 88 / 20 30 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...29 Long-Term...Brady Aviation...29
Hazardous weather outlook, Jun 4, 3:42 AM CDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 342 AM CDT Sun Jun 4 2023 TXZ171>173-183>194-202>209-217>225-228-051000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 342 AM CDT Sun Jun 4 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered thunderstorms are expected today and tonight across much of South Central Texas. A few storms could approach severe levels with some hail and strong wind gusts. Slow storm motions and training of storm cells could lead to heavy rainfall. There is a Level 1 out of 4 risk for excessive rainfall that could lead to flooding today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few storms could produce heavy rainfall Monday through Tuesday. There is a Level 1 out of 4 risk for excessive rainfall that could lead to flooding during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jun 4, 10:29 AM CDT, 4 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1029 AM CDT Sun Jun 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM Tstm Wnd Dmg 1 SE Lakeway 30.36N 97.97W
06/03/2023 Travis TX Public
Tree damage with 6-foot branch breaking off
an oak tree. Small tree also was snapped in
half. near the intersection of Duck Lake Dr.
and Palos Verdes Drive. Time estimated via
radar.
&&
MBLocal storm report, Jun 4, 11:45 AM CDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1145 AM CDT Sun Jun 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM Tstm Wnd Dmg 5 ENE La Grange 29.95N 96.80W
06/03/2023 Fayette TX Trained Spotter
Tree down blocking the westbound lane on
state highway 159 before it becomes state
highway 237 around 5 miles to the
east-northeast of La Grange.
&&
MBSpecial weather statement, Jun 4, 2:11 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
211 PM CDT Sun Jun 4 2023
TXZ187-204-042000-
Medina TX-Bandera TX-
211 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of northern Medina and
southern Bandera Counties through 300 PM CDT...
At 211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tarpley to Lakehills. Movement was south
at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tarpley, Lakehills, Cliff, Bandera Falls, Hill Country State Natural
Area, Mico, Rio Medina, Government Canyon State Natural Area and Lake
Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2947 9941 2974 9942 2969 9881 2937 9880
TIME...MOT...LOC 1911Z 339DEG 10KT 2968 9931 2962 9898
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Jun 4, 2:20 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
220 PM CDT Sun Jun 4 2023
TXZ187-189-205-206-042000-
Comal TX-Bexar TX-Bandera TX-Kendall TX-
220 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of east central Bandera,
Kendall, northwestern Bexar and west central Comal Counties through
300 PM CDT...
At 220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flugrath to near Boerne. Movement was
south at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boerne, Canyon Lake, Helotes, Fair Oaks Ranch, Bulverde, Cross
Mountain, Walnut Grove, Guadalupe River State Park, Kendalia,
Smithson Valley, The Dominion, Sisterdale, Kreutzberg, Spring Branch,
Government Canyon State Natural Area, Welfare, Nelson City, Waring,
Leon Springs and Kronkosky State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2995 9842 2983 9831 2947 9880 2969 9881
2962 9887 2980 9892 2990 9892 3014 9860
3014 9859
TIME...MOT...LOC 1920Z 348DEG 7KT 3004 9856 2979 9878
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Jun 4, 2:34 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Sun Jun 4 2023
TXZ185-187-203-042000-
Uvalde TX-Real TX-Bandera TX-
234 PM CDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of southwestern
Bandera, northeastern Uvalde and southeastern Real Counties through
300 PM CDT...
At 234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Utopia, or 13 miles south of Vanderpool, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vanderpool, Utopia and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2950 9971 2981 9971 2978 9941 2936 9941
TIME...MOT...LOC 1934Z 305DEG 7KT 2956 9948
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
QUIGLEYSpecial weather statement, Jun 4, 3:12 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
312 PM CDT Sun Jun 4 2023
TXZ187-189-204-205-042115-
Bexar TX-Medina TX-Bandera TX-Kendall TX-
312 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of central Medina,
central Bandera, southwestern Kendall and northern Bexar Counties
through 415 PM CDT...
At 312 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fair Oaks Ranch to Mico to near Tarpley.
Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Boerne,
Selma, Hondo, Castroville, Bandera, Tarpley, San Antonio Int Airport,
Vanderpool, Randolph AFB, Leon Valley, Helotes, Fair Oaks Ranch,
Kirby, Alamo Heights and Windcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2929 9917 2957 9941 2963 9941 2963 9947
2977 9959 2975 9913 2981 9883 2962 9834
2955 9828 2954 9825 2955 9826 2956 9824
2955 9822 2928 9865
TIME...MOT...LOC 2012Z 305DEG 13KT 2973 9863 2952 9896 2967 9935
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Hays | 43 min |
| Jun 3, 7:17 PM CDT | Special Weather Statement | EWX | Dimmit, Kinney, Maverick, Zavala | 58 min |
| Jun 3, 7:25 PM CDT | Special Weather Statement | EWX | Gillespie | 35 min |
| Jun 3, 7:28 PM CDT | Special Weather Statement | EWX | Burnet | 32 min |
| Jun 3, 7:55 PM CDT | Special Weather Statement | EWX | Blanco, Hays, Williamson | 35 min |
| Jun 3, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis, Williamson | 47 min |
| Jun 3, 8:33 PM CDT | Special Weather Statement | EWX | Zavala | 42 min |
| Jun 3, 9:03 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Hays, Travis | 42 min |
| Jun 3, 9:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| Jun 3, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Jun 3, 9:17 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette | 58 min |
| Jun 3, 9:20 PM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 40 min |
| Jun 3, 9:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| Jun 3, 9:55 PM CDT | Areal Flood Advisory | EWX | Frio, Uvalde, Zavala | 95 min |
| Jun 3, 10:02 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee | 58 min |
| Jun 3, 10:10 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 3 hr |
| Jun 3, 10:21 PM CDT | Special Weather Statement | EWX | Atascosa | 39 min |
| Jun 3, 10:36 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| Jun 3, 10:55 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 50 min |
| Jun 3, 11:38 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 3 hr |
| Jun 4, 12:02 AM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Jun 4, 12:29 AM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 4, 1:09 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 111 min |
| Jun 4, 1:17 AM CDT | Special Weather Statement | EWX | Guadalupe | 28 min |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Jun 4, 3:07 AM CDT | Special Weather Statement | EWX | Llano | 38 min |
| Jun 4, 3:16 AM CDT | Special Weather Statement | EWX | Gillespie | 29 min |
| Jun 4, 3:32 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 2 hr |
| Jun 4, 4:01 AM CDT | Special Weather Statement | EWX | Gillespie | 29 min |
| Jun 4, 4:33 AM CDT | Areal Flood Advisory | EWX | Gillespie | 19 min |
| Jun 4, 4:52 AM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 4, 2:11 PM CDT | Special Weather Statement | EWX | Medina | 49 min |
| Jun 4, 2:20 PM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| Jun 4, 2:34 PM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Jun 4, 2:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 38 min |
| Jun 4, 2:46 PM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| Jun 4, 2:57 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 33 min |
| Jun 4, 3:12 PM CDT | Special Weather Statement | EWX | Bexar, Medina | 63 min |
| Jun 4, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 11 min |
| Jun 4, 3:55 PM CDT | Special Weather Statement | EWX | Fayette | 65 min |
| Jun 4, 3:58 PM CDT | Special Weather Statement | EWX | Medina | 47 min |
| Jun 4, 4:19 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 41 min |
| Jun 4, 4:32 PM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| Jun 4, 4:55 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 45 min |
| Jun 4, 5:06 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| Jun 4, 5:28 PM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Jun 4, 5:34 PM CDT | Special Weather Statement | EWX | Uvalde | 56 min |
| Jun 4, 5:39 PM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
| Jun 4, 6:15 PM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| Jun 4, 6:22 PM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Jun 4, 6:58 PM CDT | Special Weather Statement | EWX | Uvalde | 47 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.